MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-1110-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was explanted due to an unknown reason.The location of the device is unknown.Information is unavailable per customer account.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event block d.2b; additional applicable product codes: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 16033057.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 16033057.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).

Brand Name
Precision?
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50421700
Report Number3006630150-2026-06187
Device Sequence Number9038327
Product Code LGW
UDI-Device Identifier08714729767688
UDI-Public(01)08714729767688(17)150521(10)16077064
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/21/2015
Device Model NumberSC-1110-02
Device Catalogue NumberSC-1110-02
Device Lot Number16077064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale